# SDR SWAA2013061417134

- Difficulty date: June 12, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 33,272 hours, 19,469 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 896002001
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK, INFLIGHT SHUTDOWN, DECLARED EMERGENCY NR 1 ENGINE OVERHEAT ON CLIMB.  R & R NR 1 ENGINE OVERHEAT B LOOP HARNESS IAW MM.
